On Transcendence of Values of Some Generalized Lacunary Power Series with Algebraic Coefficients for Some Algebraic Arguments in p-Adic Domain II


Çalışkan F.

University of Istanbul Faculty of Science the Journal of Mathematics, Physics and Astronomy, vol.3, pp.59-76, 2010 (National Refreed University Journal)

  • Publication Type: Article / Article
  • Volume: 3
  • Publication Date: 2010
  • Title of Journal : University of Istanbul Faculty of Science the Journal of Mathematics, Physics and Astronomy
  • Page Numbers: pp.59-76